# SDR UALA2010041901297

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,332 hours, 7,903 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 199
- Condition: Faulty
- Location: Position 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED LGT & RT ENG PRV EICAS MSG DURING CRUISE, WITH ENG BLEED SW ON, & ENG RUNNING.  L & R DUCT PSI ARE.  LT DUCT PRSS IS 24PSI RDUCT PRSSR IS 3 PSI.  NR 2 ENG PRESS REV VALVE IS DEFECTIVE. NEEDS TO BE REPLACED. REPLACED NR 2 ENG PRESSURE REGULATING VALVE. OPS TEST ON ENG RUN-UP SUCCESSFUL.
